# SDR TRAX200700143

- Difficulty date: January 31, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 7,150 hours, 4,648 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT & LEFT 280 BULKHEAD WEBS CRACKED.  REMOVED AND REPLACED LT AND RT 280 BULKHEAD WEBS IAW IS 670531100026 AND SRM 51-40-11 AND REO 670-53-11-052.
